Relative perturbation theory for quadratic Hermitian eigenvalue problems

Peter Benner Max Planck Institute for Dynamics of Complex Technical Systems Xin Liang Max Planck Institute for Dynamics of Complex Technical Systems Suzana Miodragović Department of Mathematics, University of Osijek Ninoslav Truhar Department of Mathematics, University of Osijek

Numerical Linear Algebra mathscidoc:2204.26002

Linear Algebra Appl., 618, 97-128, 2021.6
No abstract uploaded!
relative perturbation theory, quadratic eigenvalue problem, Hermitian quadratic matrix polynomial, Hermitian matrix pair
[ Download ] [ 2022-04-24 22:09:48 uploaded by jinsanliang ] [ 59 downloads ] [ 0 comments ]
  • doi:10.1016/j.laa.2021.01.023
@inproceedings{peter2021relative,
  title={Relative perturbation theory for quadratic Hermitian eigenvalue problems},
  author={Peter Benner, Xin Liang, Suzana Miodragović, and Ninoslav Truhar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424220949019502118},
  booktitle={Linear Algebra Appl.},
  volume={618},
  pages={97-128},
  year={2021},
}
Peter Benner, Xin Liang, Suzana Miodragović, and Ninoslav Truhar. Relative perturbation theory for quadratic Hermitian eigenvalue problems. 2021. Vol. 618. In Linear Algebra Appl.. pp.97-128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424220949019502118.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved